Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Type 1 diabetic, diagnosed with high prolactin levels. Feel sick when Bromergon is used. Is it an allergy ?

Hi,am diabetic(type one) also diagnosed with high prolactin levels,when I try to treat it with bromergon,even though I start with low dosage,I later begin to feel sick like after 10 days of admistration,I don t know if am kind of allergic to the drug because am diabetic or its just time for me to stop it maybe the prolactin levels has come to normal,the last time I checked it was 36 before starting the drug.pls advice me,waiting to hear from you
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Diabetologist 's  Response

You're a Type I Diabetic with high prolactin levels.
To suppress the prolactin Bromocriptine is prescribed.
Your symptoms may be due to hormonal imbalance or
Bromocriptine related non specific side effects.
Don't discontinue bromocriptine.
Seek the advice of your doctor to overcome the ill effect of the drug.
You may be able to tolerate it after continuing for a week or so.
Answered: Sat, 11 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor